MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluate by manufacturer: the device was returned for analysis.The stent was returned partially deployed by approximately 25 mm.The stent was deployed without issue; however, the stent was noted to be damaged.A visual and tactile examination identified no issues with the tip of the device but identified multiple outer sheath kinks.When the stent was deployed, the inner sheath was noted to be damaged.
 
Event or Problem Description
Reportable based on device analysis completed on 26nov2024.It was reported that stent partial deployment occurred.The 65% stenosed target lesion was located in the severely calcified left iliac vein compression.A 14 mm x 90 mm, 9fr uni plus 75cm wallstent endoprosthesis was selected for stenting.However, during the procedure, the stent could not be deployed due to great resistance when it was half deployed.The stent was directly recaptured and removed, and the procedure was completed with another of the same device.The patient was unharmed, and the patient's condition following the procedure was stable.However, device analysis revealed stent damage.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20924356
Report Number2124215-2024-73372
Device Sequence Number5293635
Product Code MAF
UDI-Device Identifier08714729204015
UDI-Public08714729204015
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/10/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0032399768
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2024
Initial Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexFemale